MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2019, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient tolerated the procedure.It was reported that images (modality and date is unknown), revealed ¿suspected bilateral iliac artery stenosis/graft compression inside treated area¿.An angiogram and evaluation for treatment of possible bilateral iliac stenosis/graft compression will occur on january 04, 2024, with maggie lin, md.Event is ongoing at this time.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
An angiogram and evaluation for treatment of possible bilateral iliac stenosis/graft compression will occur on (b)(6) 2024, with maggie lin, md.Reportedly on (b)(6) 2024, after angiogram there was a reintervention.The left side was found to have a stenosis distal to the contralateral limb and was treated with an 8l x 39mm vbx balloon expendable endoprosthesis (l/s#: (b)(6)) followed by a 14mm x 4cm xxl balloon (boston scientific), the stenosis was treated successfully, and the patient tolerated the procedure fine.During the same procedure, the physician chose to access the right side (main body limb) to identify if there was any narrowing evident on the side.It was determined that there was not full wall apposition in the most distal part of the limb and that area was then treated with a 12mm x 2cm charger balloon (boston scientific).The wall apposition was achieved with this ballooning and the physician decided to that no further intervention on that side was necessary.The patient tolerated the procedure and is reported to be doing fine.
 
Additional Manufacturer Narrative
The gore® excluder® aaa endoprosthesis instructions for use (ifu) states: patients should be counseled as to the possibility of subsequent reinterventions including catheter-based and open surgical conversion.
 
Additional Manufacturer Narrative
Review of the event determined this event/device to be non-reportable.This medwatch will be voided/retracted.(b)(4) is a non-complaint, the stenosis was identified distal to the plc and was treated accordingly.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18528240
Report Number3013164176-2024-01962
Device Sequence Number7596918
Product Code MIH
UDI-Device Identifier00733132618675
UDI-Public00733132618675
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Catalogue NumberPLC141200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer12/20/2023
12/20/2023
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/16/2024
02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexMale
Patient Weight84 KG